Q. Would LAD lesion cause tachycardia?

 

Questions 


Hi doctor,

I have tachycardia (resting heart rate 125 bpm) while just walking around the house and not doing much. My heart rate was about 160 bpm. I do get chest pains and tightness. I also have a 70% LAD lesion. My question is would the lesion be causing my tachycardia? Should I consult my cardiologist? I am currently on Amitriptyline. My CSK level is slightly raised and normal FBC.

 

 

Answered


Hi,

Welcome to dr.sitehome.info.

Blockage of 70% is referred to as noncritical blockage. I suggest tablet Ecosprin 75 mg (Aspirin) every night, so that the blockage will not progress in the future.

Tachycardia can be because of a large number of causes varying from anxiety, stress, anemia, decreased coronary blood supply and defective electrical currents in the heart.

Tachycardia can be of two types. Sinus tachycardia and arrhythmias.

In sinus tachycardia, heart rate increases, but the rhythm of the heart remains normal. This can be corrected easily with the help of beta blocker.

Arrhythmias can cause disturbed rhythm of the heart and are to be taken very seriously. They can even be fatal.

I would suggest you to go for an ECG, 2D echo and Holter test for getting evaluated. If you have an ECG, then attach a copy so that I can see the basic rhythms of your heart.

Smoking and alcohol can also cause palpitations. But, you have not mentioned them.

For further information consult a cardiologist online –> https://www.dr.sitehome.info/ask-a-doctor-online/cardiologist

Ask a Doctor Online

 

 

 

#cause,#LAD,#lesion,#tachycardia,Q.,Would

Medical Questions

Facebook Comments

Post a comment